# SDR 96UAL900298

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Engine: Pwa PW4060
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bushing
- Part number: AIR21596
- Condition: Failed
- Location: Shaft Housing
- Component: Hamilton Sta, 802170
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 70 KNOTS DUE TO BLEED VALVE EICAS MESSAGE.  *S/D*  A FAILED NITRONIC BUSHING CAUSED THE BLEED VALVE EICAS MESSAGE.  THE LEFT HIGH PRESSURE SHUTOFF VALVE WAS REPLACED, OPERATIONS CHECK NORMAL.
